Skip to Content

When does one take medication for bruises...what sickness are they being treatted for?

Responses (2)

meyati 27 Nov 2012

if you are getting bruises from being a punching bag, or working around horses-you need Ibuprofin to thin your blood and help prevent clots.

If you do not know why you are bruising and getting bruises all over- Do Not take Ibuprofin, vitamin E, NSAIDs or anything that thins your blood. You need to talk to your doctor because bruises like this can come from a dozen different things: several different cancers, liver problems, types of anemia, several types of hemophilia-the bleeding disease, even too much estrogen if you are a woman. This probably sounds melodramatic-but some body could even be giving you rat poison-or your food or water could be contaminated with chemicals or poisons. Maybe some dishes, pans, foods that came from China could be poisoning you. They keep putting poison in sheet rock that are the walls inside our houses, in food, toys, bedding. Get to a doctor- get back to us- Good luck

kaismama 27 Nov 2012

There is nothing to take for bruises. If its a large painful bruise, you can apply ice. If you are bruising alot you need to see a dr for the cause.

emafa 27 Nov 2012

The thing is my mum was given pills that are called BRUISES,she has like a cloth of blood surrounding her legs... so wanted to know if those pills are ok for her as she got them from the doctor

kaismama 27 Nov 2012

What did she do to her legs? I have no idea what it is that he gave her. There may be a nutritional pill to prevent bruises, but I don't know of anything to get rid of them.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions